BibTeX record: journals/ida/Maluf97

download as .bib file

@article{DBLP:journals/ida/Maluf97,
  author    = {David A. Maluf},
  title     = {Monotonicity of Entropy Computations in Belief Functions},
  journal   = {Intell. Data Anal.},
  year      = {1997},
  volume    = {1},
  number    = {1-4},
  pages     = {207--213},
  url       = {http://dx.doi.org/10.1016/S1088-467X(97)00006-1},
  doi       = {10.1016/S1088-467X(97)00006-1},
  timestamp = {Thu, 30 Oct 2014 14:15:20 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ida/Maluf97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}